# SDR IPXA1567415

- Difficulty date: June 2, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 19,233 hours, 12,488 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143N545761
- Condition: Cracked
- Location: Bs 1200-1320
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, FLOOR PANEL BS 1200 TO BS 1320, RBL 45.5 TO RBL 60, WL 208 HAS EDGE DAMAGE AND IS CRACKED ON LWR SURFACE.  REPLACED FLOOR PANEL IAW SRM 53-00-50-1A1, AMM 53-01-01-4, AND UPS EO B757-5320-9692-G.
